# SDR 2010FA0000798

- Difficulty date: July 26, 2010
- Submitted: August 6, 2010
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Pinion Gear
- Part number: 6889700
- Part serial: UG43432
- Condition: Damaged
- Location: Engine
- Part time: 605 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

METAL IS SPREAD AT THE CONTACT POINT OF THE GEAR TEETH.  IT APPEARS LIKE THE METAL IS SOFT.  THE CONDITION OF THIS GEAR CAUSED A HIGH VIBRATION IN THE ENGINE ASSY.
